# SDR SIMA20120715005

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 21,481 hours, 18,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FIRST OFFICER’S FLASHLIGHT RECEPTACLE BASE BROKE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT RECEPTACLE BASE IAW W/C 33-700-20.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
